Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 9, 2018Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 3:18 PM EDT for Wheeler County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 3:18 PM EDT (19:18 UTC)
Expired
Aug 9, 2018, 3:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

774 
WWUS82 KFFC 091918
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT THU AUG 9 2018
 
GAZ097-109-111-091945-
Wheeler GA-Laurens GA-Dodge GA-
318 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN LAURENS
AND EASTERN DODGE COUNTIES UNTIL 345 PM EDT...

At 318 PM EDT...a strong thunderstorm was near Cedar Grove, or 11
miles north of McRae...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Alamo, Glenwood, Landsburg and Cedar Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3211 8290 3213 8294 3215 8293 3214 8295
      3212 8295 3213 8297 3231 8292 3229 8264
      3228 8265 3226 8264 3225 8265 3223 8263
      3218 8263 3216 8261 3213 8263 3211 8262
      3203 8264
TIME...MOT...LOC 1918Z 281DEG 14KT 3222 8295 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 9, 2:55 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Thu Aug 9 2018

.SHORT TERM /Tonight through Friday Night/...

Another round of thunderstorm activity is anticipated today as a
shortwave passes over the area this afternoon and into the early
overnight period. Convection has already begun to fire over the area
ahead of a line of thunderstorms moving eastward towards the area
from Alabama. A boundary is draped across the southern portion of
Georgia and is progged to remain stalled across the area throughout
the remainder of the day. Storms have plenty of instability to work
with as values are quite high this afternoon with SBCAPE and MUCAPE
values exceeding 3000 J/kg. As the eastward moving storm system
interacts with the boundary it could provide a focus for enhanced
thunderstorm activity and the potential for development of strong to
severe storms. Gusty winds appear to be the main threat associated
with any severe storms that occur. With high PWATS of 2 inches or
higher across the area, though, it is also possible for stronger
storms to produce locally heavy rain which could lead to some
isolated flooding concerns, particularly in the vicinity of the
boundary in the southern end of the region.

Model guidance is consistent in indicating that the next shortwave
will enter the area late Friday, bringing about enhanced
thunderstorms chances to north and central Georgia once again
starting in the afternoon and lasting into the early overnight
period. Although the timing of these thunderstorms will depend on
the speed of the shortwave, high-end chance to likely PoPs are
nonetheless expected in the afternoon the evening hours Friday.
PWATs will remain high throughout the area on Friday with many
locations in north Georgia in excess of 2 inches and ample
instability will be present, with SBCAPE and MUCAPE values on the
order of 2000-3000 J/kg. Combined with the upper-level support
provided by the shortwave aloft, expect numerous storms to develop
in association with this disturbance. While generally weak flow
aloft suggests that the risk for severe storms should not be
widespread, the high PAWT values indicate that stronger storms could
produce locally heavy rainfall.

Increased precipitation and cloud coverage associated with these
shortwaves will moderate temperatures somewhat, with high
temperatures trending back to near normal values. However, with high
humidity values as a result of the deep moisture in place over the
area, maximum heat index values could still be on the high side and
even exceed 100 across the southern tier of the CWA.

King

.LONG TERM /Saturday through Thursday/...

The long term period begins with a trough over the eastern US and a
shortwave just to our north, centered just south of the Ohio Valley
into Tennessee and Alabama. The shortwave will continue to exit
the area on Saturday potentially mixing in some slightly drier air
for Saturday afternoon so pops are just slightly lower, but still
in the chance category. Further to the north, a deepening trough
will become a cutoff low centered over the Ohio Valley by Sunday
afternoon (early Sunday for the ECMWF, Sunday afternoon for the
GFS). Regardless, pieces of energy will continue to round the base
of the trough and push into our area helping to provide a focus
for showers and thunderstorms across the area on Sunday through at
least through late on Monday. Similar to most days, strong to
isolated severe storms will be possible with the primary threats
being heavy rain, strong winds, and frequent lightning.

For late Monday/Tuesday, the low will weaken and kick out to the
northeast pushing a cold front through the area by Tuesday. As a
result, pops for Tuesday/Wednesday are in the slight chance range
across much of the area. Differences exist between the models as to
how dry the air filtering in behind the front will be, with the GFS
being the driest. Will continue to monitor trends as pops will
continue to be adjusted. Pops increase again for Thursday afternoon
as another shortwave works its way towards the area.

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s and lows in the upper 60s and low to mid
70s.

Reaves

&&

.AVIATION...
18Z Update...
Organized TSRA is once again expected to develop and move west to
east across the area late this afternoon and into the evening,
requiring a TEMPO for all TAF sites. Scattered convection is
already developing across the region, which necessitated moving
TEMPO group forward to 19Z for most sites. Most significant
thunderstorm activity looks to impact the metro TAF sites at
around 19-21Z. Numerous showers and thunderstorms are again
expected in the afternoon and evening Friday. Mainly VFR cigs at
035-050 are expected during the afternoon today and Friday
although some MVFR cigs around 025 could be observed with
thunderstorms. Winds expected to be W and less than 10 kts through
the period, with the exception of gusts associated with any
thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on the timing and location of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  50  40  40
Atlanta         73  88  72  87 /  60  60  40  40
Blairsville     66  82  65  82 /  60  70  40  50
Cartersville    70  86  69  87 /  60  60  30  40
Columbus        74  91  73  90 /  50  60  30  30
Gainesville     71  86  70  86 /  60  60  30  50
Macon           73  92  73  90 /  60  40  20  40
Rome            71  86  69  88 /  60  60  30  40
Peachtree City  72  89  71  88 /  60  60  40  40
Vidalia         75  93  75  92 /  40  30  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 9, 2:50 PM EDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
250 PM EDT Thu Aug 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
250 PM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected through this
afternoon and evening, especially over western Georgia and
increase in coverage as they move east during the late afternoon
and evening. Some storms could be strong to severe with damaging
winds, frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 2:51 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT THU AUG 9 2018

GAZ048-058-059-091915-
Butts GA-Jasper GA-Newton GA-
251 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHWESTERN
JASPER AND SOUTHERN NEWTON COUNTIES UNTIL 315 PM EDT...

At 251 PM EDT...a strong thunderstorm was over Stark, or near
Jackson...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jackson, Flovilla, Stewart, Calvin, Eudora, Turtle Cove, Worthville,
North Alcovy, Indian Springs State Park, Fincherville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3339 8398 3339 8397 3340 8398 3342 8397
      3345 8392 3347 8394 3348 8393 3338 8365
      3318 8382 3320 8384 3319 8385 3320 8388
      3333 8402
TIME...MOT...LOC 1851Z 305DEG 6KT 3336 8390

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 2:56 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT THU AUG 9 2018

GAZ041-042-091945-
Haralson GA-Carroll GA-
256 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND WESTERN CARROLL
COUNTIES UNTIL 345 PM EDT...

At 256 PM EDT...a line of strong thunderstorms was along a line
extending from near Esom Hill to Fosters Cross Roads...and moving
east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Eubank Lake, Bowdon Junction, Tyus, Felton, John Tanner State Park
and Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3390 8504 3374 8505 3343 8516 3343 8529
      3390 8539
TIME...MOT...LOC 1856Z 268DEG 25KT 3391 8540 3341 8558

WIND...40MPH
Special weather statement, Aug 9, 3:04 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT THU AUG 9 2018

GAZ044-055-091930-
Clayton GA-South Fulton GA-
304 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...a strong thunderstorm was over Union City, or 11
miles northwest of Jonesboro...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Jonesboro, East Point, Union City, Forest Park, Riverdale,
College Park, Morrow, Hapeville, Lake City, Hartsfield-Jackson
Airport, Lake Spivey, Rex, Ellenwood, Fort Gillem and Conley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3368 8442 3366 8436 3365 8435 3365 8429
      3363 8426 3355 8427 3355 8429 3351 8428
      3351 8442 3355 8444 3355 8446 3354 8453
      3368 8456
TIME...MOT...LOC 1904Z 263DEG 17KT 3361 8453

WIND...40MPH
Special weather statement, Aug 9, 3:15 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT THU AUG 9 2018

GAZ048-057>059-091945-
Butts GA-Jasper GA-Newton GA-Henry GA-
315 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...NORTHWESTERN
JASPER...SOUTHERN NEWTON AND EASTERN HENRY COUNTIES UNTIL 345 PM
EDT...

At 314 PM EDT...a strong thunderstorm was near Rocky Plains, or 10
miles southwest of Covington...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newborn, Mansfield, Stewart, Eudora, Ola, Turtle Cove, Worthville,
North Alcovy, Starrsville, Fincherville, Oak Hill and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3355 8403 3357 8400 3353 8368 3353 8367
      3351 8366 3332 8379 3343 8406
TIME...MOT...LOC 1914Z 285DEG 21KT 3347 8396

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 3:16 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT THU AUG 9 2018

GAZ002>005-011-012-019-020-092000-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
316 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHATTOOGA...WHITFIELD...
CATOOSA...SOUTHEASTERN WALKER...GORDON...NORTHWESTERN BARTOW...MURRAY
AND NORTHERN FLOYD COUNTIES UNTIL 400 PM EDT...

At 316 PM EDT...a line of strong thunderstorms was along a line
extending from near Beaumont to near Holland...and moving east at 30
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Dalton, Calhoun, Chatsworth, Ringgold, Adairsville, Varnell,
Eton, Tunnel Hill, Cohutta, Resaca, Plainville, Shannon, Crandall,
Pinson, Sumac, Subligna, Redbud, Gregory and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3497 8463 3424 8491 3431 8538 3498 8510
TIME...MOT...LOC 1916Z 267DEG 26KT 3487 8515 3432 8536

WIND...40MPH
Special weather statement, Aug 9, 3:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT THU AUG 9 2018

GAZ097-109-111-091945-
Wheeler GA-Laurens GA-Dodge GA-
318 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN LAURENS
AND EASTERN DODGE COUNTIES UNTIL 345 PM EDT...

At 318 PM EDT...a strong thunderstorm was near Cedar Grove, or 11
miles north of McRae...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Alamo, Glenwood, Landsburg and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3211 8290 3213 8294 3215 8293 3214 8295
      3212 8295 3213 8297 3231 8292 3229 8264
      3228 8265 3226 8264 3225 8265 3223 8263
      3218 8263 3216 8261 3213 8263 3211 8262
      3203 8264
TIME...MOT...LOC 1918Z 281DEG 14KT 3222 8295

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.